New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

lionleaps
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 4/24/2006 5:06 PM (GMT -7)   
Hello I am new to this forum. I have questions about meds and hair loss. First I was put on Depakote and it made me very sick and then they put me on Wellbutrin and Tegretol. I have been told that these can cause hair loss, which is the last thing I want, since my hair is really thin and fine anyway. DR. tells me if I was losing hair it would come out in clumps. But I am sure losing more long strands in the shower than I was before. Am I just being paranoid about this or could I be losing hair from these meds? I really feel like quitting them becaue I see no improvment anyway after a month.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 4/25/2006 6:16 AM (GMT -7)   

Hi lion, I wanted to tell you welcome to healing well forum.  We are happy to have you.  I was on Tegretol a few years ago for seizures due to my MS.  I had some hair loss when I was taking it, more during the first month or so then it tapered off to just losing a few strands in the shower or when brushing it. 

With those medications and you stating that you feel like you are not seeing an improvement in the last month of taking them...it will usually take months (depending on med) to reach therapeutic level in your body for you to notice a difference.  Some it is 4-6 weeks for antidepressants and tegretol I think is like 6-8 weeks, so please hang in there with your prescribed medication regime.  I hope things get better for you real soon.  Take care


lionleaps
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 4/25/2006 3:47 PM (GMT -7)   
Thanks for your reply. I am going to try to stick with this. I want to get better. I have been this way for about 40 years. I have been on so many medications that never worked. Something has to work one of these days.

lionleaps
New Member


Date Joined Apr 2006
Total Posts : 8
   Posted 4/26/2006 12:13 PM (GMT -7)   
I don't have that much hair to lose. I am quitting this stuff.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 5:55 PM (GMT -7)
There are a total of 2,733,258 posts in 301,097 threads.
View Active Threads


Who's Online
This forum has 151238 registered members. Please welcome our newest member, ejc61.
336 Guest(s), 16 Registered Member(s) are currently online.  Details
martha, bluelyme, MustangSally52, Lymepilot, Artist Mark, Lilyblues22, NiceGuyEddie, Scaredy Cat, 142, jdm99, jabele, wearyRAsufferer, k07, Tall Allen, julymorning, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer